# SDR USAA2013021900006

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,330 hours, 21,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1R DOOR WILL NOT DISARM WITH HANDLE.  MAINTENANCE REMOVED FOREIGN MATERIAL FROM AFT GIRT MOUNT ASSEMBLY.  OPERATION AND FUNCTIONAL CHECK OF 1R DOOR ARM/DISARM OK FOR SERVICE IAW AMM 25-62-44-400-007-A.
